# SDR AWXA200300762

- Difficulty date: June 16, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 44,107 hours, 20,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: D53370039201
- Condition: Cracked
- Location: Floor Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK A .5 INCH CRACK WAS FOUND ON LT OUTBOARD FLOOR SUPPORT SIDE RAIL STIFFENER (PROFILE) FR 37, Y-1732.  MAINTENANCE REMOVED DAMAGED PROFILE FR 37, Y-1732; FABRICATED A NEW REPLACEMENT PROFILE PER DWG D53370039; INSTALLED REPAIR PART IAW A320 SRM 51-42-11 PG 26-30 & 35 FIG 10-12.
